Skip navigation

Stochastic diffusion search review

Stochastic diffusion search review

Al-Rifaie, Mohammad Majid ORCID: 0000-0002-1798-9615 and Bishop, John Mark (2013) Stochastic diffusion search review. Paladyn, Journal of Behavioral Robotics, 4 (3). pp. 155-173. ISSN 2080-9778 (Print), 2081-4836 (Online) (doi:https://doi.org/10.2478/pjbr-2013-0021)

[img]
Preview
PDF
AL RIFAIE_ 21024_stochastic_diffusion_search_review.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (2MB) | Preview

Abstract

Stochastic Diffusion Search, first incepted in 1989, belongs to the extended family of swarm intelligence algorithms. In contrast to many nature-inspired algorithms, stochastic diffusion search has a strong mathematical framework describing its behaviour and convergence. In addition to concisely exploring the algorithm in the context of natural swarm intelligence systems, this paper reviews various developments of the algorithm, which have been shown to perform well in a variety of application domains including continuous optimisation, implementation on hardware and medical imaging. This algorithm has also being utilised to argue the potential computational creativity of swarm intelligence systems through the two phases of exploration and exploitation

Item Type: Article
Uncontrolled Keywords: Stochastic diffusion search, SDS
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Faculty / Department / Research Group: Faculty of Liberal Arts & Sciences
Faculty of Liberal Arts & Sciences > School of Computing & Mathematical Sciences (CAM)
Last Modified: 04 Jul 2021 05:52
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
Selected for GREAT 2019: None
Selected for REF2021: None
URI: http://gala.gre.ac.uk/id/eprint/21024

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics